# SDR AALA202011239004

- Difficulty date: November 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 33,325 hours, 13,490 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN LOWER SKIN OF LT HORIZONTAL STABILIZER AT STA 138.7, MEASURING L=6.0 IN.  ACCOMPLISHED PERMANENT REINFORCING EXTERNAL DOUBLER REPAIR, IAW SRM 55-10-01-2R-11 AND EA309947.
